应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 645-657    DOI: 10.1007/s10255-018-0774-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Research on the Efficient Computation Mechanism-in the Case of N-vehicle Exploration Problem
Fang YU1,2, Jin-chuan CUI2
1 Beijing University of Chinese Medicine, Beijing 102488, China;
2 Academy of Mathematics and Systems Science Chinese Academy of Sciences, Beijing 100190, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9